# SDR P5CA9800006

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5245 · Air Conditioning Doors
- Part: Angle
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIR COND ACCESS PANEL 191A FWD HINGE ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-30-02.
